Journal of Modern Physics

Journal of Modern Physics

ISSN Print: 2153-1196
ISSN Online: 2153-120X
www.scirp.org/journal/jmp
E-mail: jmp@scirp.org
"Solution of Modified Equations of Emden-Type by Differential Transform Method"
written by Supriya Mukherjee, Banamali Roy, Pratik Kumar Chatterjee,
published by Journal of Modern Physics, Vol.2 No.6, 2011
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top